# SDR ABXA030248

- Difficulty date: September 5, 2002
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,864 hours, 25,535 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Bent
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT SPOILER INBOARD HINGE SKIN WAS BENT.  REPAIRED DAMAGED AREA, FABRICATED REPAIR FILLER AND DOUBLER, INSTALLED IAW ABX REA D827-44011MR AND SRM CHAPTER 51.
